Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 69, NWS Midland/Odessa, TX

May 10, 2022Glasscock County, Reagan County, Upton County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 10, 2022, 7:37 PM CDT for Glasscock County, Reagan County, Upton County, Texas. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2022, 7:37 PM CDT (00:37 UTC)
Expired
May 10, 2022, 8:30 PM CDT
In force
53 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Glasscock County, TX, Reagan County, TX, Upton County, TX

The radar

The Midland/Odessa radar (KMAF), 67 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 8:02 PM CDTTSTM WND GST 605 Sw Saint Lawrence, TXCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 5 SW SAINT LAWRENCE.
May 10, 8:02 PM CDTNON-TSTM WND GST 605 Sw Saint Lawrence, TXMESONET STATION 5SW ST. LAWRENCE, TX.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 3:27 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2022-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3742 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2022-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3742 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1292 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

564 
WUUS54 KMAF 110037
SVRMAF
TXC173-383-461-110130-
/O.NEW.KMAF.SV.W.0069.220511T0037Z-220511T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
737 PM CDT Tue May 10 2022

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  Glasscock County in western Texas...
  Reagan County in western Texas...
  Southeastern Upton County in western Texas...

* Until 830 PM CDT.

* At 736 PM CDT, severe thunderstorms were located along a line
  extending from 13 miles southeast of Greenwood to 25 miles
  southwest of Garden City to 8 miles south of Rankin, moving
  northeast at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...A 58 mph wind gust was reported at St. Lawrence.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Big Lake, Garden City, Reagan County Airport, Best, Saint Lawrence
  and Stiles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Midland.

&&

LAT...LON 3108 10200 3149 10177 3194 10177 3209 10144
      3209 10127 3108 10127
TIME...MOT...LOC 0036Z 233DEG 43KT 3188 10174 3153 10166 3111 10196 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

84
1 follow-up statement
615 
WWUS54 KMAF 110058
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
758 PM CDT Tue May 10 2022

TXC461-110106-
/O.CAN.KMAF.SV.W.0069.000000T0000Z-220511T0130Z/
Upton TX-
758 PM CDT Tue May 10 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UPTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
western Texas.

LAT...LON 3108 10178 3194 10177 3209 10144 3209 10127
      3108 10127
TIME...MOT...LOC 0056Z 233DEG 43KT 3201 10153 3166 10145 3125 10175 

$$

TXC173-383-110130-
/O.CON.KMAF.SV.W.0069.000000T0000Z-220511T0130Z/
Glasscock TX-Reagan TX-
758 PM CDT Tue May 10 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR GLASSCOCK AND REAGAN COUNTIES...

At 756 PM CDT, severe thunderstorms were located along a line 
extending from 9 miles southeast of Lomax to 13 miles south of 
Garden City to 11 miles east of Rankin, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...The mesonet in St. Lawrence reported wind gusts to 60 mph.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Big Lake, Garden City, Reagan County Airport, Best, Saint Lawrence
and Stiles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Midland.

&&

LAT...LON 3108 10178 3194 10177 3209 10144 3209 10127
      3108 10127
TIME...MOT...LOC 0056Z 233DEG 43KT 3201 10153 3166 10145 3125 10175 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

84

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:38 PM CDT, 59 minutes earlier.

Area forecast discussion, May 10, 6:38 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
638 PM CDT Tue May 10 2022

...New AVIATION...

.AVIATION...
(00Z TAFS)
Issued at 623 PM CDT Tue May 10 2022

VFR will prevail through the forecast period. Current radar
imagery shows TSRA/VCTS near FST and HOB. Storms will continue to
weaken over the next few hours, however gusty outflow winds remain
possible, mainly at FST, HOB, and MAF. Will monitor and amd as
needed. Winds will continue to be elevated out of the S-SE
overnight due to a stout low-lvl jet.

&&

.SHORT TERM...
(This afternoon through Wednesday night)
Issued at 113 PM CDT Tue May 10 2022

An active afternoon/evening of severe weather is upon us as we head
through the next few hours. Digging into the mesoscale...the dryline
is currently situated from Lea County NM south to Pecos and the Big
Bend. Towering Cu is already evident on visible satellite across the
Stockton Plateau where strong surface heating has led to MLCAPE
values near 4000 J/kg. This is where hi-res models pinpoint initial
storm development over the next hour or so. A deep well-mixed
subcloud layer will support damaging winds while moderate vertical
shear keeps the potential for large hail in play. An isolated
tornado or two are possible during the earlier stages of convection
while storms are more discrete. There is some indication that storms
may grow upscale this evening and evolve into one or more clusters
(mainly over the Permian Basin and Trans Pecos). This would support
a potential for more widespread severe winds if it does occur.
Storms will move east and dissipate late in the evening.

Wednesday will feature more of the same with the dryline expected to
shift even further west setting up along the Pecos River and Davis
Mountains by afternoon. More storms will develop along the boundary
by late afternoon with another threat of severe storms. While not as
widespread as today, large hail and damaging winds will be the main
threats tomorrow. These storms will shift east during the evening,
but look to diminish before reaching too far into the Permian Basin.
Temperatures Wednesday will be similar to today with highs mostly in
the 90s and lows staying very warm in the upper 60s and low 70s.

&&

.LONG TERM...
(Thursday through  Monday)
Issued at 113 PM CDT Tue May 10 2022

Much of the excitement will be in the short term period with hot
temperatures and drier conditions dominating much of the long term.
An upper level trough over CA will sweep across the Rockies and up
into Canada on Thursday and Friday, departing too far to the north
to significantly impact our temperatures. As such, highs on both
Thursday and Friday will be in the low to mid 90s with triple digits
along the Rio Grande, pretty typical for this time of year. Multiple
weak shortwaves will pass through the region Thursday and Friday,
each day providing enough energy to get at least a few storms
somewhere across the Permian Basin and lower Trans Pecos. Neither
day looks to be as eventful as today or Wednesday, but a severe
storm or two cannot be ruled out. Beyond Friday, ridging and
southerly surface flow will result in a warming and drying trend,
which each afternoon through the weekend in the upper 90s before we
break into the triple digits once again early next week. No
precipitation is expected after Friday.

&&

.FIRE WEATHER...
Issued at 113 PM CDT Tue May 10 2022

A Fire Danger Statement is in effect for this afternoon across
Southeast New Mexico, Culberson County, and the Guadalupe and
Delaware Mountains where humidity will fall to as low as 7%. 20FT
winds will remain relatively light this afternoon, below 15 mph
nearly everywhere. Despite moisture returning to much of the Permian
Basin and lower Trans Pecos, low humidity across the west and
critically dry fuels mean that any fires that develop will be able
to spread easily. Thunderstorms developing off the dryline this
afternoon could bring gusty and erratic winds, frequent lightning,
and even some brief, heavy rainfall. Storms chances are best for Lea
County, the lower Trans Pecos and Permian Basin. On Wednesday, the
dryline will set up over SE New Mexico and humidity is expected to
remain above critical levels nearly everywhere outside of the higher
terrain of New Mexico. Thunderstorms will once again be possible,
with the best chances further west over SE New Mexico and the upper
Trans Pecos. Again, gusty and erratic winds, along with frequent
lightning, may accompany any of these storms.

Drier conditions will creep back into the higher terrain and SE New
Mexico on Thursday and Friday, where an RFD may be needed. Storms
will be possible each afternoon through Friday with precipitation
chances falling off after that. Fire weather concerns will increase
for the weekend and beyond with drier conditions in place and above
normal temperatures.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               68  93  69  94 /  60   0  10   0
Carlsbad                 62  97  62  95 /  10  30  40  10
Dryden                   69  91  69  94 /  30  10  10   0
Fort Stockton            67  92  67  96 /  30  20  20  10
Guadalupe Pass           62  92  62  88 /  10  20  30   0
Hobbs                    61  91  62  94 /  40  30  30   0
Marfa                    55  93  55  93 /  20  20  40  10
Midland Intl Airport     68  91  68  94 /  60   0  20   0
Odessa                   69  91  69  94 /  60  10  20  10
Wink                     66  94  66  97 /  30  20  40  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...24
LONG TERM....84
AVIATION...24
Hazardous weather outlook, May 10, 1:02 PM CDT, 6 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
102 PM CDT Tue May 10 2022

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-111815-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
102 PM CDT Tue May 10 2022 /1202 PM MDT Tue May 10 2022/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

There is an enhanced risk of severe storms this afternoon and
evening, mainly over the Western Low Rolling Plains, eastern Permian
Basin, Stockton Plateau, and lower Trans Pecos. Any severe storms
that do develop will be accompanied by large hail, damaging winds,
and locally heavy rainfall/flooding. An isolated tornado cannot be
ruled out.

A Fire Danger Statement is in effect this afternoon and early
evening for elevated to near-critical fire weather conditions across
Southeastern New Mexico, the Guadlupe/Sacramento Mountains, and
Culberson County.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a slight risk of severe storms Wednesday afternoon and
evening. Any severe storms that do develop will be accompanied by
large hail and damaging winds.

More storms are possible Thursday and Friday afternoons. These storms
could also be severe.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Local storm report, May 10, 6:54 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
654 PM CDT TUE MAY 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      FORT STOCKTON           30.89N 102.89W
05/10/2022                   PECOS              TX   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

&&
Special weather statement, May 10, 6:58 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
658 PM CDT Tue May 10 2022

TXZ062-063-069-070-110100-
Midland TX-Reagan TX-Upton TX-Glasscock TX-
658 PM CDT Tue May 10 2022

...Strong thunderstorms will impact portions of Glasscock,
southeastern Midland, Reagan and Upton Counties through 800 PM CDT...

At 657 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles northeast of Crane to near Rankin to
11 miles southeast of McCamey. Movement was northeast at 55 mph.
Blowing dust may accompany these storms and develop ahead of the
line, reducing visibility.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Blowing dust may reduce visibility.

Locations impacted include...
Big Lake, Rankin, Garden City, Reagan County Airport, Stiles,
Midkiff, Best and Saint Lawrence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Midland.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
western Texas.

&&

LAT...LON 3108 10210 3135 10204 3160 10224 3208 10141
      3208 10126 3108 10127
TIME...MOT...LOC 2357Z 234DEG 46KT 3159 10213 3142 10194 3120 10188
3101 10209

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

84
Local storm report, May 10, 7:02 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
702 PM CDT TUE MAY 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     FLASH FLOOD      1 S FORT STOCKTON       30.88N 102.89W
05/10/2022                   PECOS              TX   EMERGENCY MNGR

            AROUND 2 FEET OF STANDING WATER AT A LOW
            WATER CROSSING ON THE SOUTH END OF FORT
            STOCKTON.

&&
Special weather statement, May 10, 7:07 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
707 PM CDT Tue May 10 2022

TXZ282-110030-
Lower Brewster County TX-
707 PM CDT Tue May 10 2022

...A strong thunderstorm will impact portions of south central
Brewster County through 730 PM CDT...

At 706 PM CDT, Doppler radar was tracking a strong thunderstorm near
Boquillas Canyon, or 14 miles southeast of Panther Junction, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Boquillas Canyon and Big Bend National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Texas.

&&

LAT...LON 2923 10313 2947 10289 2945 10282 2941 10283
      2940 10281 2936 10285 2935 10288 2926 10291
      2924 10287 2922 10287 2921 10289 2922 10291
      2919 10292 2919 10294 2918 10295 2918 10299
      2912 10303
TIME...MOT...LOC 0006Z 230DEG 24KT 2922 10300

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

84
Special weather statement, May 10, 7:27 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
627 PM MDT Tue May 10 2022

NMZ029-033-034-110115-
Southern Lea County NM-Northern Lea County NM-Central Lea County NM-
627 PM MDT Tue May 10 2022

...A strong thunderstorm will impact portions of southeastern Lea and
northwestern Gaines Counties through 715 PM MDT...

At 627 PM MDT, Doppler radar was tracking a strong thunderstorm near
Monument, or 11 miles northwest of Eunice, moving north at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hobbs, Monument, Humble City, Eunice Airport, Knowles, Lea County
Regional Airport, Industrial Airpark and Oil Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern New Mexico...and western Texas.

&&

LAT...LON 3321 10306 3295 10306 3231 10324 3236 10347
      3323 10319
TIME...MOT...LOC 0027Z 196DEG 28KT 3256 10330

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

91
Special weather statement, May 10, 7:30 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
730 PM CDT Tue May 10 2022

TXZ279-110100-
Central Brewster County TX-
730 PM CDT Tue May 10 2022

...A strong thunderstorm will impact portions of west central
Brewster County through 800 PM CDT...

At 729 PM CDT, Doppler radar was tracking a strong thunderstorm 26
miles west of Persimmon Gap, or 38 miles northeast of Big Bend Ranch
State Park, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central
Brewster County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Texas.

&&

LAT...LON 2967 10365 2983 10371 2999 10349 2969 10333
TIME...MOT...LOC 0029Z 238DEG 20KT 2980 10359

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

84

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:07 PM CDTSpecial Weather StatementMAF23 min
May 10, 7:30 PM CDTSpecial Weather StatementMAFBrewster30 min
May 10, 7:46 PM CDTSevere Thunderstorm WarningMAFGaines59 min
May 10, 8:05 PM CDTSpecial Weather StatementMAFBorden, Dawson, Howard, Mitchell, Scurry55 min
May 10, 8:07 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard, Martin, Mitchell, Scurry53 min
May 10, 8:14 PM CDTSpecial Weather StatementMAFBrewster46 min
May 10, 8:45 PM CDTDust Storm AdvisoryMAFAndrews, Borden, Dawson, Ector, Gaines, Glasscock and 6 more2 hr
May 10, 8:58 PM CDTSevere Thunderstorm WarningMAFBorden, Mitchell, Scurry62 min
May 10, 9:05 PM CDTSpecial Weather StatementMAFGaines40 min
May 11, 5:29 PM CDTSpecial Weather StatementMAF46 min
May 11, 6:10 PM CDTSpecial Weather StatementMAFBrewster65 min
May 11, 6:34 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster56 min
May 11, 6:57 PM CDTSpecial Weather StatementMAF63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.